Multivariate stochastic dominance with fixed dependence structure - Archive ouverte HAL Access content directly
Journal Articles Operations Research Letters Year : 1988

Multivariate stochastic dominance with fixed dependence structure

(1, 2)
1
2

Abstract

Stochastic dominance conditions for multivariate prospects are provided under the assumption of equal dependence structure for the prospects. These conditions are easily testable since they involve only the marginal distribution functions.

Dates and versions

hal-00542234 , version 1 (02-12-2010)

Identifiers

Cite

Marco Scarsini. Multivariate stochastic dominance with fixed dependence structure. Operations Research Letters, 1988, Vol. 7, N°5, pp. 237-240. ⟨10.1016/0167-6377(88)90038-7⟩. ⟨hal-00542234⟩

Collections

HEC CNRS
137 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More